MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR CATHETER 22GX1.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR CATHETER 22GX1.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer that "when she went to deploy the catheter this part also deployed.¿ the nurse placing the device stated that when she went to retract the needle/wire it felt like something got hung up, and when looking at the device after removal noted the plastic piece that they had never noticed before.It was noted after use/placement.No impact as the patient did not need to be restack for iv access.No adverse event or serious injury reported to patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a loose plastic piece is confirmed, but the root cause could not be determined.One 22 ga accucath ace was returned for evaluation.An initial visual observation of the returned photograph of the accucath ace showed blood use residues throughout the device.The safety mechanism of the device was engaged upon return of the device, and the guidewire was observed to be completely advanced.A microscopic observation revealed when the plastic portion was compared to a non-complainant device, it was observed that the plastic piece was supposed to be inside the luer of the catheter, but the catheter was not returned for evaluation.The plastic portion found along the guidewire was observed to be the flow actuator from the luer of the catheter.No obvious damage was observed along the plastic.Due to the nature of the catheter not being returned for evaluation, the cause of the plastic coming loose from the catheter luer remains unknown at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
ACCUCATH ACE INTRAVASCULAR CATHETER 22GX1.25
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20570643
Report Number3006260740-2024-06339
Device Sequence Number8226707
Product Code FOZ
UDI-Device Identifier00801741137938
UDI-Public(01)00801741137938(17)250831(10)REJR0520
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue NumberAC1221250
Device Lot NumberREJR0520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown